Correctness of one nonlocal boundary-value problem with constant coefficient for the nonlinear mixed-type equation of the second kind of the second order in the space
AbstractUnder certain conditions imposed on the coefficients of the nonlinear mixed-type equation of the second kind of the second order in the space, we prove the correctness of the solution of a nonlocal boundary-value problem.
How to Cite
Dzhamalov, S. Z. “Correctness of One Nonlocal Boundary-Value Problem With Constant coefficient for the Nonlinear Mixed-Type Equation of the Second Kind of the Second Order in the Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 1, Jan. 2019, pp. 47-58, https://umj.imath.kiev.ua/index.php/umj/article/view/1418.